# SDR UIEA2017120702373

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,877 hours, 18,393 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Card
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV STATUS MSG ALSO L ENG HPSOV CAUTION MSG FOR 5 SECONDS AFTER TAKE OFF.( RE-RACKED L ENGINE BLEED CONTROL CARD M859, OPS CHECK GOOD IAW B767 AMM 36-11-12 AND SWPM 20-82-13 )
